MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED2-300-14
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the patient was undergoing treatment for a saccular, unruptured intracranial aneurysm located at left middle cerebral artery with a max diameter of 4 mm and a 4 mm neck diameter.The landing zone was 2.5 mm distally and 3 mm proximally.It was noted that the patient's vessel tortuosity was moderate.Dual antiplatelet treatment (dapt) was administered.The pru level was unknown.It was reported that the surgeon selected a ped shield dense-mesh stent.Once vascular access was established, the stent was advanced to the ipsilateral m1 segment.After exposing approximately 7¿8 mm of the stent's tip, waiting for about 10 seconds; the tip failed to open.It was continued to deploy an additional 12 mm of the stent, yet the tip remained unopened.The surgeon attempted to retrieve and then re-deploy it; despite maneuvers such as gentle agitation and pushing and pulling, the tip still would not open.Further adjustments to the tension of the microcatheter also failed to open it.Consequently, the stent was withdrawn from the body; it was found that the stent's tip was unable to open.The stent was then replaced, and the procedure was successfully completed.During the extracorporeal withdrawal of the stent, the stent was lost.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.Ancillary devices include a phenom 27 microcatheter.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24839165
Report Number2029214-2026-00645
Device Sequence Number9686810
Product Code OUT
UDI-Device Identifier00763000448813
UDI-Public(01)00763000448813(17)281002(10)D070123
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPED2-300-14
Device Catalogue NumberPED2-300-14
Device Lot NumberD070123
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer04/28/2026
06/09/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date05/27/2026
06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale